# SDR DALA2016102607729

- Difficulty date: October 22, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 1329-1351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING AT STRINGER 20R BETWEEN BS 1329 AND 1351 FOUND CORRODED.   REPLACED THE SUPPORT FITTING.
